MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that non-reproducible, higher than expected sodium (na+) results were obtained from a single patient sample and a single level of vitros performance verifier (pv) i (lot e2828) processed using vitros chemistry products na+ slides lot 4208-1180-9097 on two vitros xt 7600 integrated systems.The investigation concluded that the cause of the event was an instrument related issue on both vitros xt 7600 systems.Non-reproducible, higher than expected vitros na+ results were observed prior to the ortho field engineer (fe) actions on 13 may 2026.While onsite, the ortho fe used a borescope to observe electrolyte reference fluid (erf) and sample metering (sm) drop dispense pattern, checked for cm blade interference with pm slide(s), checked the tip locator slide eject for excessive force, inspected erf path for contamination, and checked the electrometer cover gap to ensure proper dimensions.The ortho fe also changed out the vitros humidification packs on both vitros xt 7600 integrated systems, as the vitros na+ test is sensitive to changes in humidity.After these service interventions were performed, vitros na+ diagnostic precision studies were performed on both systems and determined to be accurate and precise, indicating that the service actions performed by the ortho fe returned the vitros xt 7600 integrated systems to optimal performance.On 01 june 2026, the customer confirmed with the ortho fe that they had not observed any non-reproducible, higher than expected vitros na+ results since the date of service, further verifying that the issue was resolved by actions performed on the vitros xt 7600 integrated systems.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report non-reproducible, higher than expected sodium (na+) results were obtained from a single patient sample and a single level of vitros performance verifier (pv) i (lot e2828) processed using vitros chemistry products na+ slides lot 4208-1180-9097 on two vitros xt 7600 integrated systems.Vitros xt 7600 integrated system: s/n 76001288 (j1): performance verifier i (lot e2828) observed results of >250.0, >250.0, >250.0, >250.0, >250.0, and >250.0 mmol/l vs the expected result of 125.7 mmol/l.Vitros xt 7600 integrated system: s/n (b)(6) (j2): patient 2 result of 189.2 mmol/l vs an expected (repeat) result from j1 of 112.3 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.One patient sample was determined to be affected ((b)(6) 2026), however, this result was not reported and the customer confirmed that there was no allegation of patient harm as a result of this event.This report is number two of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers 1(b)(4), (b)(4) and reportability assessment 614689.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25414528
Report Number1319681-2026-00038
Device Sequence Number9556845
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown